MAUDE Adverse Event Report: ARTHREX, INC. PEEK, SWIVELOCK FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK, SWIVELOCK FT, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK, SWIVELOCK FT, 4.75X19.1MM
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.
 
Event or Problem Description
On 5/31/20222, it was reported by a sales representative via phone that an ar-2324pct peek swivelock sutures pulled apart and out of the anchor when surgeon was tensioning.The surgeon removed the anchor and all the sutures and used another ar-2324pct peek swivelock to complete the case.This was discovered during an rcr on (b)(6) 2022.

Brand Name
PEEK, SWIVELOCK FT, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19260879
Report Number1220246-2024-02901
Device Sequence Number20503098
Product Code MAI
UDI-Device Identifier00888867098107
UDI-Public00888867098107
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, SWIVELOCK FT, 4.75X19.1MM
Device Catalogue NumberAR-2324PCT
Device Lot Number14710565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown